# SDR YENA20110419237

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 31,563 hours, 11,164 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 32 JFK-ROC, AIR RETURN TO JFK:  DURING CLIMBOUT, INFLIGHT CALLED AND REPORTED A STRONG ELECTRICAL BURNING SMELL COMING FROM THE REAR OF THE CABIN.  CREW ELECTED TO AIR RETURN TO JFK POWERING DOWN THE LIVE TV SYSTEM.  DURING THE RETURN, BURNING SMELL GRADUALLY DISSIPATED.  ACCOMPLISHED FIM TASK 24-00-00-810-823.  CHECKED UNDER SEAT SEB FROM ROWS 15 TO 25 NO BURNING SMELL OR DAMAGE NOTED.  SEAT HARNESS LOOKS OK.  INSPECTED AFT COFFEEMAKERS NO BURNT PINS OR DAMAGE NOTED.  INSPECTED FWD & AFT CARGO HOLDS.  FOUND NO CIRCUIT POPPED.  NO EVIDENCE OF ANY ELECTRICAL SMELL.  ACCOMPLISHED SYS OPS CHECK IAW 23-39-00. LVTV WAS PLACED ON MEL 23-39-00 CONDITION 3.  ACCOMPLISHED ELECTRICAL ODOR IN CABIN INSPECTION PER TSM 23-39-801.  INSPECTED AFT RACK, ENTIRE CABIN XEB'S LINE IN SYSTEM RE-ACTIVATED MEL CLEARED.
